IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Second-order local multiplier algebras of continuous trace C*-algebras
Autor/es:
MARTIN ARGERAMI; DOUGLAS FARENICK; PEDRO G. MASSEY
Revista:
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Editorial:
ACADEMIC PRESS INC ELSEVIER SCIENCE
Referencias:
Lugar: Amsterdam; Año: 2013 vol. 397 p. 822 - 822
ISSN:
0022-247X
Resumen:
We determine the injective envelope and local multiplier algebra of a continuous trace C*-algebra A that arises from a continuous Hilbert bundle over an arbitrary locally compact Hausdor space. In addition, we show that the second-order local multiplier algebra M_loc^[2](A) of any such algebra A is injective.